# SDR AALA202301187688

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 88,631 hours, 10,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4 FLIGHT ATTENDANT RIGHT HAND CENTER SEAT FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT BATTERY PER AMM 25-64-01.
